BibTeX record journals/adcm/BaroliQR13

download as .bib file

@article{DBLP:journals/adcm/BaroliQR13,
  author    = {Davide Baroli and
               Alfio Quarteroni and
               Ricardo Ruiz{-}Baier},
  title     = {Convergence of a stabilized discontinuous Galerkin method for incompressible
               nonlinear elasticity},
  journal   = {Adv. Comput. Math.},
  volume    = {39},
  number    = {2},
  pages     = {425--443},
  year      = {2013},
  url       = {https://doi.org/10.1007/s10444-012-9286-8},
  doi       = {10.1007/s10444-012-9286-8},
  timestamp = {Wed, 14 Nov 2018 10:42:12 +0100},
  biburl    = {https://dblp.org/rec/journals/adcm/BaroliQR13.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics